# SDR U2RA201608160001

- Difficulty date: August 16, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,772 hours, 23,578 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146N876915
- Condition: Cracked
- Location: Bs 1720
- Part time: 68,772 hours, 23,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PANEL AFT CORNER CRACKED AND CORRODED AT BS 1720 AFT BULKHEAD IN MAIN CABIN. REMOVED AND REPLACED THE TEE FITTING ANGLE IAW SRM 51-40-04.  DRAWING 146N8722.
